Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does glutathione whitening pills help to get fair complexion? What are the side effect?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Sat, 2 Feb 2013 in Beauty & Cosmetics
Question: hello docter,i have wheatish complexion and i am 26 years old girl.i want to know that is there any way to get fair complexion.searching on net i found that some medicine is useful .i just want to know that midicine is useful or not.medicine name is glutathione whitininig pills.is there any harm on body to take these pills.plese doc ans me .i am willingly to know the answer.and if any suppliment is exist to get fair complexion pls ans me.i am very thankful.thank you
doctor
Answered by Dr. Kalpana Pathak 1 hour later
Hi XXXXXXX

Welcome to XXXXXXX

It is always better to aim for a flawless, even toned, radiant skin rather than trying to achieve a fairer skin tone.

Glutathione supplements were basically used as antioxidants, immunity boosters and detoxifiers. These help in cell regeneration. That is these were basically used to maintain a good health. However, with regular use of these supplements along with vitamin c supplements it was noticed by many that it led to a fairer and radiant skin. But it's use for this purpose is not US FDA approved( it is the highest governing body for use of medicines)

Some side effects like skin allergy and breathlessness has also been noted with its use.
It is not easily available in India and there are only few cosmetologists who would vouch by its positive skin effects.

As far as my personal opinion is concerned, I would advice you to use a good sunscreen, take vitamin c supplements and undergo few chemical peel sessions to even out skin tone and give you a fairer glow. You can also use Kojic acid, arbutin, vitamin c based creams or Glycolic acid creams every night to get a clearer skin.

Hope that answers your query. Should there be more questions I would be happy to help you out.

Take care.
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Kalpana Pathak 30 minutes later
doc i have taken 7-8 doses of lachesis which was prescribed by homeopathic doc,he said that is is useful to get fair complexion.is there any harm from this medicine .and i want to know about glutathion i want to eat this medicine.can i have this medicine.pls ans me.
doctor
Answered by Dr. Kalpana Pathak 1 hour later
Hi XXXXXXX
Thanks for writing in.
I might not be able to give my views about lachesis as it is a homeopathic medicine. However if an expert homeopathy doctor has given the medicine, there must be indications of its use to brighten complexion in homeopathy.

As far as glutathione is concerned it is usually required in a dosage of 20 to 40 mg per kg body weight every day or you can say as a single tablet of 1000 mg per day. It is also advised to take oral vitamin c tablets to enhance its effects. You might need to continue using it for 3 to 4 months to notice desirable effects. Once the effects are achieved, glutathione should be continued at a dose of 500 mg per day to maintain its skin lightening effects. Also, do not forget to avoid sun exposure to have good results.

But frankly, I would still suggest you to go for few peeling sessions ( Glycolic acid, Kojic acid or arbutin peels) and use a good sunscreen.

Hope that answers your query. Wish you a healthy glowing skin. Take care.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Procedures

Recent questions on  Homeopathy

doctor1 MD

Yes sir, My name is Md Yusuf, I am 30 years old, I am an unmarried young person. Due to over hand practice I am suffering from sexual problem since last 12 years. Due to this disease semen comes out automatically after urinal. My semen became watery. When I see any naked photo a little quantity of semen comes out automatically. I took many types of Ayurvedic and Homeopathic medicine to come out of this disease but not a single result I get till now. Please prescribe me some medicine which can cure this disease.

doctor1 MD

Hello sir,i am 21years old.my height is 5ft7inch.weight 55 to 60kg.i am suffering from hair fall 3years.everyday i loss almost 50 hairs.i use allen's arnicaplus(homoeo hair root vitalizer).bt i want to consult a homeo doctors immediately.so plz give me good homoeopathy or good hairologist doctors chembers.plz plz plz help me....i am prasenjit.

doctor1 MD

my son , 21 years old has dry scalp, scales, dandruff, rapid hair fall and cisty pimples on nose. he is asthmatic as well . he has sulpha allergy. please advise suitable homeopathy medicine. Before being advised I would like to know your terms and conditions.

doctor1 MD

severe hair loss
Hi am paramesh, and mt weight is 77 kgs, where my height is 5.7. I have been suffering from a severe hair loss ll, and I a mm taking homeopathy treatment since 8 months and I did not observed any control on loosing hair. I heard from my friend that, "tugain gel r solution" is the best cream which would recover our hair. Is that correct? please suggest me the best answer. And please suggest if we have any best medicine to treat my hair loss. Any help in this would be greatly appreciated. Thank you.

doctor1 MD

Hello Dr I have diabetes and cholesterol Gerd and ibs Urethal stenosis. I pass slow urine or sometimes it gets blocked. Sometimes it is normal. Dr has advise me to do cystscopy but I have heard after doing cystscopy and widening the urethra pipe...

doctor1 MD

Good evening doctor, am 39 yr old female, I hv scalp psoriasis and in body...I was prescribed CSAC6 ointment + dipnate...the lessions however don't show any improvement though...it seems reddish elevated and sometimes painful.... Request you to...

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same time I visited one Homeopathy doctor and started taking Homeopathy medicine for thyroid and stopped...